# SDR DU0S2016FA0000131

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: General aviation
- Aircraft: N226DS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC137
- Aircraft time: 499 hours
- Engine: Lyc IO360M1A
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 25765681
- Part serial: 70DK7002
- Condition: Abnormal
- Location: Fuel System
- Part time: 499 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INJECTOR REMOVED FOR EXCESSIVE RICHNESS IAW MFG CHECKLIST, THE MAG CHECK IS DONE AT 2200 RPM.  THE MIXTURE IS LEANED TO PEAK RPM THEN ADJUSTED TO 2200 RPM.  THE PEAK IS NORMALLY 40-50 RPM.  THIS WAS IN EXCESS OF 200 RPM.  AT O/H THE REPAIR STATION REPORTED RICHNESS.
